# SDR SWAA2023120516475

- Difficulty date: October 31, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF IS CORRODED AT RIGHT SIDE MOUNT HOLES<[01] ACQUIRED NEW FLOOR PANEL 120DF PN#453A1610-20. PANEL WILL BE INSTALLED ON COSTUMER CARD (TTG8Q00NNDGU).;[02] VERIFIED STEP 1
